# SDR 06FDEA0547

- Difficulty date: February 6, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 29,991 hours, 17,246 cycles
- Engine: Pwa JT8D217A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NO THROTTLE RESPONSE ON NR 1 ENGINE ON TAKEOFF.  REMOVED AND REPLACED NR 1 ENGINE FUEL CONTROL IAW FX B 727-200 MM 73-20-001-2.  PERFORMED ENGINE RUN AND TRIM MED IAW FX B727-200 MM 71-00-030 AND 71-00-097 AND OPS AND LEAK CHECK GOOD.  ALSO REMOVED AND REPLACED NR 1 ENGINE FUEL PUMP IAW FX B727-200 MM 73-12-001-2.  OPS CHECK AND LEAK CHECK GOOD IAW FX B727-200 MM 73-12-0  01-2 SIGNED BY TIMCO MECH NR 7342 AND QC281.
